Skip to main content

A one-parameter family of quadratic maps of a plane including Morse-Smale endomorphisms

Abstract

In a one-parameter family of quadratic maps of a plane we indicate an interval of parameter values such that every map with a parameter value in the indicated interval is a singular Morse-Smale endomorphism.

This is a preview of subscription content, access via your institution.

References

  1. D. Damanik and A. Gorodetski, “Hyperbolicity of the Trace Map for the Weakly Coupled Fibonacci Hamiltonian,” Nonlinearity 22, 123–143 (2009).

    MathSciNet  MATH  Article  Google Scholar 

  2. D. Damanik and A. Gorodetski, “The Spectrum of the Weakly Coupled Fibbonacci Hamiltonian,” Elect. Research Announcements, Math. Sci. 16, 23–29 (2009).

    MathSciNet  MATH  Article  Google Scholar 

  3. Y. Avishai and D. Berend, “Transmission Through a One-Dimensional Fibonacci Sequence of δ-Function Potentials,” Physical Review B 41(9), 5492–5499 (1990).

    MathSciNet  Article  Google Scholar 

  4. Y. Avishai, D. Berend, and V. Tkachenko, “Trace Maps,” Int. J. Modern Physics B 11(30), 3525–3542 (1997).

    MathSciNet  MATH  Article  Google Scholar 

  5. A. N. Sharkovskii, “Problem List,” in Proceedings of International Conference “Low Dimensional Dynamics”, Oberwolfach, Germany, April 25–May 1 1993 (Tagungsbericht 20, 1993), p. 17.

    Google Scholar 

  6. S. S. Bel’mesova and L. S. Efremova, “Quadratic Maps of Some One-Parameter Family which are Close to the Unperturbed One,” Trudy MFTI, No. 2 (2), 46–57 (2010).

    Google Scholar 

  7. S. S. Bel’mesova and L. S. Efremova, “Invariant Sets of Some Quadratic Maps of the Plane,” Vestnik Nizhegorodskogo Univ. Ser. Matem., No. 2 (2), 152–158 (2012).

    Google Scholar 

  8. A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems (Factorial, Moscow, 1999) [Russian translation].

    Google Scholar 

  9. M. Brin and Ya. Pesin, “On Morse-Smale Endomorphisms,” American Math. Soc. Transl. 171(2), 35–45 (1996).

    MathSciNet  Google Scholar 

  10. D. Azimov, “Round Handles and Non-Singular Morse-Smale Flows,” Ann.Math. 102, 41–54 (1975).

    Article  Google Scholar 

  11. A. N. Sharkovskii, Yu. L. Maistrenko, and E. Yu. Romanenko, Difference Equations and Their Applications (Nauk. Dumka, Kiev, 1986) [in Ukrainian].

    Google Scholar 

  12. J. Marsden and M. McCracken, The Hopf Bifurcation and its Applications (Mir, Moscow, 1980) [Russian translation].

    MATH  Google Scholar 

  13. A. A. Andronov, E. A. Leontovich, I. I. Gordon and A. G. Maier, Qualitative Theory of Second-Order Dynamic Systems (Nauka, Moscow, 1966) [in Russian].

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to S. S. Bel’mesova.

Additional information

Original Russian Text © S.S. Bel’mesova and L.S. Efremova, 2013, published in Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 2013, No. 8, pp. 80–85.

Submitted by A.M. Bikchentaev

About this article

Cite this article

Bel’mesova, S.S., Efremova, L.S. A one-parameter family of quadratic maps of a plane including Morse-Smale endomorphisms. Russ Math. 57, 70–74 (2013). https://doi.org/10.3103/S1066369X13080082

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.3103/S1066369X13080082

Keywords and phrases

  • quadratic map
  • Morse-Smale endomorphism